# SDR HNAA2021072300328

- Difficulty date: July 21, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 39,139 hours, 35,533 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Pump
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NSPECTED C/P P0259 NO DEFECTS NOTED RAN #2 ENGINE WITH P0259 DISCONNECTED PUMP ALTERNATING STILL EXISTED REGRADLESS OF PUMP SELECTED RECONNECTED P0259 AS REQ'D REMOVED RELAY K0300 RAN #2 ENGINE AGAIN NO PUMP ALTERNATING OR OTHER DEFECTS NOTED WITH ANY PUMP SELECTED WITH #2 ENGINE RUNNING FOUND SHORT TO GROUND AT XK0300 PIN B2 HOWEVER SHORT ONLY OCCURS AT AROUND 90 PERCENT N2 AND ONLY WEHN ACCELERATING ENGINE SLIGHTLY FASTER THAN NORMAL WHICH COINCIDES WITH PUMP ALTERNATING DISCREPANCY CONDITIONS WITH PUMP AL TERNATING DISCREPANCY CONDITIONS SHUT DOWN ENGINE REINSTALLED RELAY K0300 IAW AMM 20-13-02-04 FOUND WIRE W407-0020-20 CHAFED AT 3 O CLOCK POSITION OF #2 ENGINE AFT END JUST BELOW C/P P0819. R&R WIRE AND TERMINATED AT P0819 I/A/W SWPM 20-00-03 TERMINATED WIRE #407-0020-20 AT CONNECTOR P0259 IN REF TO SWPM 20-50-00. R&R'D WIRE #407-0007-20 I/A/W SWPM 20-50-00.ERROR & REINSTALLED C/P P0819, P0259. REINSTALLED C/P 0583. RAN A/C OPS CHECK GOOD OKAY FOR SERVICE @ THIS TIME
